# SDR ABXA20130222407

- Difficulty date: February 22, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 435T15358
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BEHIND LOWER CARGO DOOR AFT HINGE IS CORRODED.  BLENDED AREA, .040" MATERIAL REMAINED FOUND TO BE OUT OF LIMITS.  REMOVED & REPLACED INTERCOSTAL, ALL WORK DONE IAW B767 SRM 53-00-04, 51-40-02 PARA 7 & BOEING DWG 435T535-8, ACFT WAS GROUNDED.
